A prognostic model for ovarian cancer.

Clark, TG; Stewart, ME; Altman, DG; Gabra, H; Smyth, JF; (2001) A prognostic model for ovarian cancer. British journal of cancer, 85 (7). pp. 944-52. ISSN 0007-0920 DOI: https://doi.org/10.1038/sj.bjc.6692030

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1038/sj.bjc.6692030

Abstract

Share

Download

Filename: 85-6692030a.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar